Free access
Issue
ESAIM: M2AN
Volume 36, Number 6, November/December 2002
Page(s) 1177 - 1186
DOI http://dx.doi.org/10.1051/m2an:2003010
Published online 15 January 2003
  1. N. Dyn and C.A. Micchelli, Piecewise polynomial spaces and geometric continuity of curves. Numer. Math. 54 (1988) 319-337. [CrossRef] [MathSciNet]
  2. T.N.T. Goodman, Properties of β-splines. J. Approx. Theory 44 (1985) 132-153. [CrossRef] [MathSciNet]
  3. M.-L. Mazure, Blossoming: a geometrical approach. Constr. Approx. 15 (1999) 33-68. [CrossRef] [MathSciNet]
  4. M.-L. Mazure, Quasi-Chebyshev splines with connexion matrices. Application to variable degree polynomial splines. Comput. Aided Geom. Design 18 (2001) 287-298. [CrossRef] [MathSciNet]
  5. H. Pottmann, The geometry of Tchebycheffian splines. Comput. Aided Geom. Design 10 (1993) 181-210. [CrossRef] [MathSciNet]
  6. L. Ramshaw, Blossoms are polar forms. Comput. Aided Geom. Design 6 (1989) 323-358. [CrossRef] [MathSciNet]
  7. H.-P. Seidel, New algorithms and techniques for computing with geometrically continuous spline curves of arbitrary degree. RAIRO Modél. Math. Anal. Numér. 26 (1992) 149-176. [MathSciNet]
  8. H.-P. Seidel, Polar forms for geometrically continuous spline curves of arbitrary degree. ACM Trans. Graphics 12 (1993) 1-34. [CrossRef]

Recommended for you